# SDR ALGA096801

- Difficulty date: July 24, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Aircraft time: 6,380 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS8422
- Condition: Binding
- Location: M/R Blade
- Part time: 79 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING, AXIAL WEAR BEYOUND MAX, AND ROUGH. REPLACED WITH NEW PART IN FIELD.
